# SDR USAA2009062291529

- Difficulty date: June 21, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 26,164 hours, 9,317 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 571
- Condition: Low Pressure
- Location: Mid Door
- Part time: 27,326 hours, 9,894 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 779 - TPA - EMERGENCY EGRESS SYSTEM - FLIGHT ATTENDANT REPORTS CIDS CAUTION RED LIGHTS ON PANEL.  MAINTENANCE SERVICED MID L DOOR BOTTLE TO PROPER PRESSURE PER AIRBUS MAINTENANCE MANUAL 52-22-00.
